Boundary properties of Green functions in the plane. (English) Zbl 1157.35327

Summary: We study the boundary properties of the Green function of bounded simply connected domains in the plane. Essentially, this amounts to studying the conformal mapping taking the unit disk onto the domain in question. Our technique is inspired by a 1995 article of P. W. Jones and N. G. Makarov [Ann. Math. (2) 142, No. 3, 427–455 (1995; Zbl 0842.31001)]. The main tools are an integral identity as well as a uniform Sobolev embedding theorem. The latter is in a sense dual to the exponential integrability of Marcinkiewicz-Zygmund integrals. We also develop a Grunsky identity, which contains the information of the classical Grunsky inequality. This Grunsky identity is the case where \(p=2\) of a more general Grunsky identity for \(L^p\)-spaces


35B65 Smoothness and regularity of solutions to PDEs
30C35 General theory of conformal mappings
30C55 General theory of univalent and multivalent functions of one complex variable
30C85 Capacity and harmonic measure in the complex plane


Zbl 0842.31001
Full Text: DOI arXiv


[1] D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory , Grundlehren Math. Wiss. 314 , Springer, Berlin, 1996. · Zbl 0834.46021
[2] L. Carleson and P. W. Jones, On coefficient problems for univalent functions and conformal dimension , Duke Math. J. 66 (1992), 169–206. · Zbl 0765.30005
[3] O. DragičEvić and A. Volberg, Bellman function, Littlewood-Paley estimates and asymptotics for the Ahlfors-Beurling operator in \(L^ p(\mathbb C)\) , Indiana Univ. Math. J. 54 (2005), 971–995. · Zbl 1103.47036
[4] P. L. Duren, Univalent Functions , Grundlehren Math. Wiss. 259 , Springer, New York, 1983.
[5] L. Grafakos, Classical and Modern Fourier Analysis , Pearson, Upper Saddle River, N.J., 2004. · Zbl 1148.42001
[6] T. H. Gronwall, Some remarks on conformal representation , Ann. of Math. (2) 16 (1914/15), 72–76. · JFM 45.0672.01
[7] H. Hedenmalm and S. Shimorin, Weighted Bergman spaces and the integral means spectrum of conformal mappings , Duke Math. J. 127 (2005), 341–393. · Zbl 1075.30005
[8] -, On the universal integral means spectrum of conformal mappings near the origin , Proc. Amer. Math. Soc. 135 (2007), 2249–2255. · Zbl 1109.30003
[9] H. Hedenmalm and A. Sola, Spectral notions for conformal maps: A survey , Comput. Methods Funct. Theory 8 (2008), 447–474. · Zbl 1153.30006
[10] T. Iwaniec, Extremal inequalities in Sobolev spaces and quasiconformal mappings , Z. Anal. Anwendungen 1 (1982), 1–16. · Zbl 0577.46038
[11] P. W. Jones and N. G. Makarov, Density properties of harmonic measure , Ann. of Math. (2) 142 (1995), 427–455. JSTOR: · Zbl 0842.31001
[12] N. G. Makarov, Fine structure of harmonic measure , St. Petersburg Math. J. 10 (1999), 217–268.
[13] C. Pommerenke, Boundary Behaviour of Conformal Maps , Grundlehren Math. Wiss. 299 , Springer, Berlin, 1992. · Zbl 0762.30001
[14] A. Zygmund, On certain lemmas of Marcinkiewicz and Carleson , J. Approximation Theory 2 (1969), 249–257. · Zbl 0175.35303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.